# SDR USAA020019

- Difficulty date: January 11, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER TIES WITH TWO CRACKS .25 INCH, FS 380 STRINGER NR 1L AND NR 2L.  REPLACED WITH IDENTICAL P/N PER SRM 51-40-02.  (M)
